# SDR KC2R2014111749540

- Difficulty date: November 17, 2014
- Submitted: November 20, 2014
- Operation: General aviation
- Aircraft: N9070S
- Make and model: Beech F33A
- Aircraft serial: CE793
- Engine: Cont IO520*
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3050
- Condition: Cracked
- Location: Magneto
- Part time: 565 hours
- Component: Magneto, Slick, 6310
- Component part number: 6310
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 500 HR INSPECTION ON THE MAGNETOS, IT WAS DISCOVERED THAT IMPULSE COUPLING HAD CRACKS IN FLYWEIGHT BASE PLATE. CRACKS DETECTED USING MAGNETIC PARTICLE INSPECTION.  CRACKS ORIGINATED FROM SHARP CORNERED FEATURE OF BASE PLATE THAT FORMS THE FULL ADVANCE STOP.
